# SDR USAAF00026

- Difficulty date: March 19, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PIT-CLT - FLT 209 - ON TAKEOFF, RECEIVED AN L MAIN GEAR MESSAGE ON THE MULTI-FUNCTION DISPLAY UNIT.  LEFT MAIN GEAR DID NOT RETRACT.  RECYCLED PER QRH, ALL GEAR RETRACTED.  GEAR EXTENSION UPON LANDING WAS NORMAL.  MAINTENANCE FOUND GROUND MAINTENANCE TEST VALVE SAFETIED NOT FULLY OPEN.  REPOSITIONED AND SAFETIED THE TEST VALVE.  (M)
